# SDR ASOA200900851

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 22,996 hours, 19,039 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 559 BULKHEAD WEB HAS 2 INDICATIONS NOTED:  1) O/B OF RBL 9.0 WL 58.70 APPROX .2 INCH IN LENGTH 80 PERCENT FSH, 2) I/B OF RBL 18.0 WL 59.10 APPROX .3 INCH IN LENGTH 80 PERCENT FSH.  BOTH AREAS FAILED NDT INSPECTION.
